# SDR CA110726012

- Difficulty date: July 26, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Component: Elt, Artex
- Component part number: 4535002
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON A ROUTINE SHOP VISIT IT WAS DETERMINED THAT THE G-SWITCH HAD FAILED WHILE IN SERVICE.  AN INVESTIGATION WAS PERFORMED AND ALSO DISCUSSED WITH LOCAL SERVICE CENTER WHERE THE UNITS WERE SENT FOR REPAIR.  IT WAS DETERMINED THAT THIS IS NOT AN ISOLATED INCIDENT.
